# SDR ASOA200900995

- Difficulty date: September 11, 2009
- Submitted: September 15, 2009
- Operation: Air carrier
- Aircraft: N686BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7715
- Aircraft time: 14,022 hours, 12,125 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Warning Light
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STALL FAIL AFTER ROTATION.  EMERENCY DECLARED--ENROUTE, ACFT DIVERTED DUE TO MX.
